Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 327, Number 2

All articles in this issue are freely accessible.

Stability of travelling wave solutions of diffusive predator-prey systems
R. Gardner and C. K. R. T. Jones.
Trans. Amer. Math. Soc. 327 (1991), 465-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013331
The structure of open continuous mappings having two valences
A. K. Lyzzaik and Kenneth Stephenson.
Trans. Amer. Math. Soc. 327 (1991), 525-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062192
A formal Mellin transform in the arithmetic of function fields
David Goss.
Trans. Amer. Math. Soc. 327 (1991), 567-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041048
Linear topological classifications of certain function spaces
Vesko M. Valov.
Trans. Amer. Math. Soc. 327 (1991), 583-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079059
On the range of the Radon $d$-plane transform and its dual
Fulton B. Gonzalez.
Trans. Amer. Math. Soc. 327 (1991), 601-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025754
Modèle minimal équivariant et formalité
Thierry Lambre.
Trans. Amer. Math. Soc. 327 (1991), 621-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049613
$k$-cobordism for links in $S^{3}$
Tim D. Cochran.
Trans. Amer. Math. Soc. 327 (1991), 641-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055569
Isotopy invariants of graphs
D. Jonish and K. C. Millett.
Trans. Amer. Math. Soc. 327 (1991), 655-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062189
Derived functors of unitary highest weight modules at reduction points
Pierluigi Möseneder Frajria.
Trans. Amer. Math. Soc. 327 (1991), 703-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024771
Reflected Brownian motion in a cone with radially homogeneous reflection field
Y. Kwon and R. J. Williams.
Trans. Amer. Math. Soc. 327 (1991), 739-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028760
Terms in the Selberg trace formula for $SL(3,\scr Z)\SL(3,\scr R)/SO(3,\scr R)$ associated to Eisenstein series coming from a minimal parabolic subgroup
D. I. Wallace.
Trans. Amer. Math. Soc. 327 (1991), 781-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031979
Convex optimization and the epi-distance topology
Gerald Beer and Roberto Lucchetti.
Trans. Amer. Math. Soc. 327 (1991), 795-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012526
Stable rank and approximation theorems in $H^{∞}$
Leonardo A. Laroco.
Trans. Amer. Math. Soc. 327 (1991), 815-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012513
A multidimensional Wiener-Wintner theorem and spectrum estimation
John J. Benedetto.
Trans. Amer. Math. Soc. 327 (1991), 833-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013327
Asymptotic integrations of nonoscillatory second order differential equations
Shao Zhu Chen.
Trans. Amer. Math. Soc. 327 (1991), 853-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028756
On subordinated holomorphic semigroups
Alfred S. Carasso and Tosio Kato.
Trans. Amer. Math. Soc. 327 (1991), 867-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018572
Radon-Nikodým properties associated with subsets of countable discrete abelian groups
Patrick N. Dowling.
Trans. Amer. Math. Soc. 327 (1991), 879-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053113
Shadows of convex bodies
Keith Ball.
Trans. Amer. Math. Soc. 327 (1991), 891-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035998
Area integral estimates for the biharmonic operator in Lipschitz domains
Jill Pipher and Gregory Verchota.
Trans. Amer. Math. Soc. 327 (1991), 903-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024776
Erratum to: “Tiled orders of finite global dimension” [Trans. Amer. Math. Soc. 322 (1990), no. 1, 329–342; MR0968884 (91b:16016)]
Hisaaki Fujita.
Trans. Amer. Math. Soc. 327 (1991), 919-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123264